# SDR CA121005008

- Difficulty date: October 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172RG
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 2910 · Hydraulic System, Main
- Part: Motor
- Part number: 98811281
- Condition: Shorted
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT WAS IN CRUISE FLIGHT, NOTICED SMOKE COMING OUT FROM UNDER THE DASH.  PILOT INFORMED TOWER OF PROBLEM AND CAME BACK TO LAND.  WHILE PUTTING GEAR DOWN FOR LANDING NOTICED GEAR WAS REALLY SLOW IN COMING DOWN BUT FINALLY GOT GREEN LIGHT. LANDED WITHOUT INCIDENT.  ACFT BROUGHT INTO HANGAR PLACED ON JACKS.  AME NOTICED LANDING GEAR CIRCUIT BREAKER POPPED.  RESET BREAKER AND TRIED TO RETRACT GEAR.  PUMP MOTOR COULD BE HEARD GRINDING AND WORKING VERY SLOWLY.  PUMP MOTOR WAS TO HOT TO BE TOUCHED.  BATTERY WAS DISCONNECTED. NEW PUMP AND MOTOR WILL BE INSTALLED.
